# SDR DXTA2021110351360

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 1,793 hours, 1,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS 2 FLOOR LEVEL REAR LIGHTS ALONG WITH UPPER LEFT REAR CABIN EMERGENCY LIGHT INOP. SEE VIDEO [T2PL6D008REUA].  2)  RIGHT EXTERIOR EMERG LIGHT: SMALL OVER WING EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS ON. SEE PHOTO [T2PL6D008REUB].///SIGN-OFF///POWERED UP A/C AND NO FAULTS FOUND.  CONNECTED GPU AND ALLOWED TO CHARGE FOR SEVERAL HOURS.  REMOVED POWER AND PERFORMED OPS CHECKS OF EMERGENCY LIGHT GOOD.  WORK DONE IN REF CE680A MM 33-50-06.
